Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 110, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Instantaneous states of Markov processes
Gerald Smith.
Trans. Amer. Math. Soc. 110 (1964), 185-195
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0161374
Overrings of commutative rings. II. Integrally closed overrings
Edward D. Davis.
Trans. Amer. Math. Soc. 110 (1964), 196-212
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0156868
Integral representations of dihedral groups of order $2p$
Myrna Pike Lee.
Trans. Amer. Math. Soc. 110 (1964), 213-231
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0156896
Contributions to the theory of optimal control. A general procedure for the computation of switching manifolds
D. C. Lewis and P. Mendelson.
Trans. Amer. Math. Soc. 110 (1964), 232-244
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0160680
General product measures
E. O. Elliott and A. P. Morse.
Trans. Amer. Math. Soc. 110 (1964), 245-283
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0158957
The geometry of Banach spaces. Smoothness
Dennis F. Cudia.
Trans. Amer. Math. Soc. 110 (1964), 284-314
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0163143
On obstruction theory in orientable fiber bundles
Mark Mahowald.
Trans. Amer. Math. Soc. 110 (1964), 315-349
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0157386
Invariant and reducing subalgebras of measure preserving transformations
Roy L. Adler.
Trans. Amer. Math. Soc. 110 (1964), 350-360
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0156941
Analytic mean periodic functions
D. G. Dickson.
Trans. Amer. Math. Soc. 110 (1964), 361-374
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0167608